# SDR HALA2018102400541

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 107,767 hours, 19,496 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT WX RADAR SYSTEM.  WX SYS STATUS MESSAGE AND WINDSHEAR AHEAD FAIL LIGHT ILLUMINATED. PERFORMED FIM TASK 34-43-TASK 801. OPS CK OK.  NO FAULTS NOTED. OK FOR SERVICE.
